Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Polynomial Diophantine systems


Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 35 (1933), 903-914
MSC: Primary 11D72
DOI: https://doi.org/10.1090/S0002-9947-1933-1501723-6
MathSciNet review: 1501723
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D72

Retrieve articles in all journals with MSC: 11D72


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501723-6
Article copyright: © Copyright 1933 American Mathematical Society